# SDR AALA20170111010

- Difficulty date: January 8, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 53,599 hours, 8,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT AFT RIGHT SEAT FAILED TEST. REMOVED AND REPLACED FLASHLIGHT IAW AMM 25-60-00. OPERATIONAL CHECK GOOD.
